Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Velcade

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
Nick
Guest
 
Posts: n/a
Default peripheral neuropathy

My Grandpa started Velcade about 2 months ago and the treatment is going extremely well in the respect of side affects, except for that of peripheral neuropathy. On the night 24 hours after a Velcade treatment(which my grandpa states is 2.5mg/ml, not the stated 3.5mg) my grandpa has severe pain from mid-thigh to his ankles which recedes after about two hours from waking. My question is if this pain could be aggravated by a decrease in circulation of the blood as would occur after sleeping for two hours. And if so could this pain be combated with compresion stalkings.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
periphial neuropathy Wendy Trileptal 0 06-02-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:01 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.